MathSciNet Relay Station
MathSciNet bibliographic data
MR244456 28.70 (42.00)
Brown, James R. A universal model for dynamical systems with quasi-discrete spectrum. Bull. Amer. Math. Soc. 75 1969 1028–1030.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement